Psych Central

Go Back   Forums at Psych Central > Mental Health Support > Bipolar



advertisement
Reply
Thread Tools Display Modes
Unread 10-27-2013, 05:22 AM   #1
Member
SamuelAdams1313 somewhat content
 
Member Since: Nov 2012
Posts: 153
My Mood:

5 hugs
given
Default decreasing lexapro, increasing wellbutrin

I plan on suggesting to my p-doc to drop my 40mg lexapro and increasing wellbutrin from 300 to the next highest dose...considering the wellbutrin has been extremely beneficial and doc says if I increased I would get serotonin syndrome bc im already on max dosage of lexapro..if dropped from 40mg to 30 would that be fine or would I have to go down to 20? would that be possible in your opinion? to decrease lexapro like that and increase wellbutrin?
__________________
Meds:
Lamictal 400mg
wellbutrin 450mg
Lexapro 20mg
Abilify 5 mg

Bi-polar II, OCD, ADHD
SamuelAdams1313 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 05:24 PM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified